# SDR SA08035

- Difficulty date: May 12, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - EMERGENCY LIGHTS AT 18 LF INOP.  MAINTENANCE REPLACED THE WIRE HARNESS FROM WALL TO SEAT.  OPERATIONALLY CHECKS OK.
